RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1981, Volume 36, Issue 6(222)  


Decree of the Presidium of the Supreme Soviet of the USSR “On decorating academician I. M. Vinogradov with Order of October Revolution”

Ivan Matveevich Vinogradov (on his ninetieth birthday)
A. A. Karatsuba
3
Ivan Matveevich Vinogradov as a mathematician and as Director of the Institute (a few words on his ninetieth birthday)
P. S. Aleksandrov
17

Complexity problems in computational theory
A. O. Slisenko
21
Multi-dimensional variational methods in the topology of extremals
A. T. Fomenko
105
Infinite loop space theory
J. P. May
137

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society
A multi-parametric strong law of large numbers for homogeneous random fields
V. F. Gaposhkin
197
First- and second-order conditions in the problem of optimal high-speed
A. V. Arutyunov, N. T. Tynyanskii
199
Statistical ergodic theorems in Jordan algebras
Sh. A. Ayupov
201
On radicals of finitely generated algebras
K. I. Beidar
203
The comparative strength of integral norms on subspaces of pseudo-extendable functions in the space $H^p$
A. L. Vol'berg
205
On an entropy characteristic of uniform means with local interaction
G. A. Gal'perin
207
On the spectrum of a certain non-self-adjoint operator
M. G. Gasymov
209
On the essential self-adjointness of the Schrödinger operator with random potential
L. N. Grenkova
211
On open $s$-images of paracompact $p$-spaces
N. N. Ermakov
213
Ergodic properties of an interacting Lorentz gas
K. M. Efimov
215
On a characteristic property of the disc and the $n$-ball
M. D. Kovalev
217
On non-regular values of the parameter of a family of polynomial maps
G. M. Levin
219
On a converse of Sylow's theorem on the conjugacy of maximal $p$-subgroups of finite groups
G. S. Mikaelyan
221
On the well-posedness of the mixed problem for a strictly hyperbolic operator with a singular directional derivative
S. E. Pastukhova
223
On special Lie algebras
S. A. Pikhtilkov
225
Finite simple groups of characteristic $2$- and $3$-type
N. D. Podufalov
227
Fibrations on manifolds whose fundamental group has non-trivial centre
V. V. Solodov
229
On the asymptotic behaviour of the $\varepsilon,\delta$-entropy and $\varepsilon,\delta$-dimension of a Gaussian homogeneous field
L. B. Sofman
231
On the radii of exceptional discs in lower estimates of the modulus of functions of bounded type
V. Ya. Èiderman
233
On the minimal topology in the class of topological vector groups on $R^1$
I. B. Yaroshevskaya
235

Greetings to A. N. Tikhonov on his birthday

Mathematical Events in the USSR
Sagdy Khasanovich Sirazhdinov (on his sixtieth birthday)
T. A. Azlarov, B. V. Gnedenko, A. N. Kolmogorov, Yu. V. Prokhorov, T. A. Sarymsakov, V. A. Statulyavichus
237

In memory of C. Kuratowski
P. S. Aleksandrov
243

Reviews and Bibliography
New books on mathematics
L. P. Kalinina
245
Успехи математических наук Russian Mathematical Surveys
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019